# SDR SWAA2013061817280

- Difficulty date: May 23, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 57,617 hours, 46,776 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: GSC27356
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE, 2 EA NYLON NUTPLATE SUPPORTS FOR PANEL 58710R CRACKED.  R & R SUPPORTS IAW SRM AND DWG.
